Alert archive / Ohio / Flood Watches in 2017

Flood Watch 3, NWS Cleveland, OH

November 18, 201716 counties in Ohio

NWS Cleveland, OH issued this flood watch at Nov 18, 2017, 9:49 AM EST for 16 counties in Ohio. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Nov 18, 2017, 9:49 AM EST (14:49 UTC)
Expired
Nov 19, 2017, 12:00 AM EST
In force
14 hr
Issued by
NWS Cleveland, OH
Flood severity
None

Counties Ashland County, OH, Crawford County, OH, Hancock County, OH, Holmes County, OH, Knox County, OH, Mahoning County, OH, Marion County, OH, Medina County, OH, Morrow County, OH, Portage County, OH, Richland County, OH, Stark County, OH, Summit County, OH, Trumbull County, OH, Wayne County, OH, Wyandot County, OH

The radar

The Cleveland radar (KCLE), 66 km from the middle of the area, began a volume at 14:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 2.8 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2017-11-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2017-11-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 689 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
961 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
689 m²/s²
0-3 km storm-relative helicity
674 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

706 
WGUS61 KCLE 181449
FFACLE

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Cleveland OH
949 AM EST Sat Nov 18 2017


OHZ017-020>023-027>033-036>038-047-182300-
/O.NEW.KCLE.FA.A.0003.171118T1449Z-171119T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hancock-Medina-Summit-Portage-Trumbull-Wyandot-Crawford-Richland-
Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox-
Including the cities of Findlay, Medina, Akron, Ravenna, Warren, 
Upper Sandusky, Bucyrus, Mansfield, Ashland, Wooster, Canton, 
Youngstown, Marion, Mount Gilead, Millersburg, and Mount Vernon
949 AM EST Sat Nov 18 2017

...FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

The National Weather Service in Cleveland has issued a

* Flood Watch for portions of north central Ohio, northeast 
  Ohio, and northwest Ohio, including the following areas, in 
  north central Ohio, Ashland, Crawford, Knox, Marion, Morrow, 
  and Richland. In northeast Ohio, Holmes, Mahoning, Medina, 
  Portage, Stark, Summit, Trumbull, and Wayne. In northwest 
  Ohio, Hancock and Wyandot. 

* Through this evening

* Showers and thunderstorms will continue through this evening
  with a widespread 1 1/2 to 2 1/2 inches of rain possible by this
  evening. 

* Excessive rainfall may lead to flash flooding of streams, low
  lying spots, and poor drainage areas especially in urban and
  hilly locations. Those near streams and rivers should be
  especially cautious as streams and rivers can rise quickly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch is issued when there is a potential for flooding.
Monitor the forecast and remain alert for possible flood
warnings. Those in areas prone to flooding should be prepared to
take action should a flood warning be issued or if flooding
develops.

&&

$$
2 follow-up statements
041 
WGUS61 KCLE 182006
FFACLE

Flood Watch
National Weather Service Cleveland OH
306 PM EST Sat Nov 18 2017


OHZ017-020>023-027>033-036>038-047-190415-
/O.CON.KCLE.FA.A.0003.000000T0000Z-171119T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hancock-Medina-Summit-Portage-Trumbull-Wyandot-Crawford-Richland-
Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox-
Including the cities of Findlay, Medina, Akron, Ravenna, Warren, 
Upper Sandusky, Bucyrus, Mansfield, Ashland, Wooster, Canton, 
Youngstown, Marion, Mount Gilead, Millersburg, and Mount Vernon
306 PM EST Sat Nov 18 2017

...FLOOD WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

The Flood Watch continues for

* Portions of north central Ohio, northeast Ohio, and northwest 
  Ohio, including the following areas, in north central Ohio, 
  Ashland, Crawford, Knox, Marion, Morrow, and Richland. In 
  northeast Ohio, Holmes, Mahoning, Medina, Portage, Stark, 
  Summit, Trumbull, and Wayne. In northwest Ohio, Hancock and 
  Wyandot. 

* Until midnight EST tonight

* Showers and thunderstorms will continue through this evening
  with a widespread 2 to 2 1/2 inches of rain possible by late this
  evening. 

* Excessive rainfall may lead to flash flooding of streams, low 
  lying spots, and poor drainage areas especially in urban and 
  hilly locations. Those near streams and rivers should be 
  especially cautious as streams and rivers can rise quickly. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Those in areas prone to flooding should be prepared to take 
action should a flood warning be issued or if flooding develops.

&&

$$
655 
WGUS61 KCLE 190358
FFACLE

Flood Watch
National Weather Service Cleveland OH
1058 PM EST Sat Nov 18 2017



OHZ017-020>023-027>033-036>038-047-190500-
/O.CON.KCLE.FA.A.0003.000000T0000Z-171119T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hancock-Medina-Summit-Portage-Trumbull-Wyandot-Crawford-Richland-
Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox-
Including the cities of Findlay, Medina, Akron, Ravenna, Warren, 
Upper Sandusky, Bucyrus, Mansfield, Ashland, Wooster, Canton, 
Youngstown, Marion, Mount Gilead, Millersburg, and Mount Vernon
1058 PM EST Sat Nov 18 2017

...FLOOD WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

The Flood Watch continues for

* Portions of north central Ohio, northeast Ohio, and northwest 
  Ohio, including the following areas, in north central Ohio, 
  Ashland, Crawford, Knox, Marion, Morrow, and Richland. In 
  northeast Ohio, Holmes, Mahoning, Medina, Portage, Stark, 
  Summit, Trumbull, and Wayne. In northwest Ohio, Hancock and 
  Wyandot. 

* Until midnight EST tonight

* Heavy rainfall earlier today produced rainfall amounts from one
  to three inches which produced widespread flooding to portions
  of the area. As the rain lightens and moves east, the threat of
  new flooding will end. Therefore, the flood watch will be 
  allowed to expire at midnight. Flood warnings and advisories 
  have been issued for areas at risk or experiencing flooding. 

* Please monitor local warnings and advisories for more
  information on your risk of flooding. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Those in areas prone to flooding should be prepared to take
action should a flood warning be issued or if flooding develops.

&&

$$

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this flood watch went out at Nov 18, 6:49 AM EST, 3 hours earlier.

Area forecast discussion, Nov 18, 6:49 AM EST, 3 hours before
Area Forecast Discussion
National Weather Service Cleveland OH
649 AM EST Sat Nov 18 2017

.SYNOPSIS...
Low pressure will move northeast across the western basin of
Lake Erie this afternoon. A warm front will lift north across
the eastern half of Ohio and northwest Pennsylvania today. A
strong cold front associated with the low pressure system is
expected to move from west to east across the local area late
this afternoon into this evening. A ridge of high pressure will
build slowly east across the area following the cold front
tonight through Sunday night. High pressure will then build into
the Tennessee Valley Monday and off the Virginia coast Tuesday.

&&

.NEAR TERM /THROUGH SUNDAY/...
Radar is currently lighting up as expected to the south and
west. Area of showers that moved through much of the forecast
area already is exiting to the east. New area is developing from
central Indiana across southern Ohio and will gradually move
north with the warm front. Surface temperatures already into the
lower 60s as far northeast as Indianapolis. Trend of warmer air
moving northeast should continue through the day.

As warm front lifts north across the area, rainfall amounts
approaching 2 inches is possible across the area; especially
near the lakeshore. Some localized flooding is possible in poor
drainage areas.

Made some minor adjustments to temperatures in the first few
hours but rest of the forecast appears to be on track.

Previous Discussion...

A lot going on in the next 36 hours with strong deepening low
pressure expected to move northeast toward the western basin of
Lake Erie today. This storm system is expected to force a warm
front northeast into the eastern portions of the forecast area.
A secondary surge of warm air will arrive late this afternoon
and will push temperatures into the lower 60s from Cleveland to
Mansfield east. Dewpoint temperatures will also climb into the
50s as well across the same area. Areas further west will be
closer to the low and will struggle to get out of the 50s today.

There will be a few rounds of precipitation today. The first
round is currently moving east across the area at this time. The
second round is already beginning to develop along the warm
front across central Indiana to central Ohio. This area of
showers and possibly a few thunderstorms will move north toward
the forecast area during the early daylight hours today and lift
northeast with the front. The warm front appears it will stall
along the lake shore as the low moves northeast forcing another
line of showers and thunderstorms across the area with the cold
front.

As of right now, with potential break in the precipitation this
afternoon in the eastern half of the area, some breaks in the
overcast could occur helping somewhat to boost temperatures in
the east. Most unstable CAPE values approaching 1000 in the east
and 850 MB winds reaching 60 knots in the nose of the low level
jet. SPC has a marginal risk for severe thunderstorms nosing
into the forecast area but I think this evening the area will
need to be extended northeast up toward Erie, PA. So, main
threat will be from damaging winds in any thunderstorms that tap
into the winds aloft. Quite a bit of shear is noted up near the
warm front so will have to closely monitor any storms that
develop this afternoon and evening.

As cold front pushes east, colder air will follow but models are
slowing the forward progress of the cold air and will likely
hold off until Sunday afternoon. So, will cut back on colder
temperatures tonight and Sunday and then begin to drop
temperatures off in the afternoon when the colder air finally
arrives. Snow totals will be reduced as well and most likely any
accumulations will be confined to higher elevations in the east
tonight.

Due to the gusty wind in the mid levels mixing down to the
surface behind the cold front, expect the potential for gusty
winds at the surface and will continue the wind advisory across
the area.

&&

.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/...
The best chance for lake effect snow seems to be Sunday night into
Monday morning as the next short wave drops across the eastern Great
Lakes and the core of the coldest air slides by. The northwest flow
will back to westerly and eventually southwesterly on Monday so the
focus of the lake effect will shift from inland locations to include
the lakeshore by Monday morning. Several inches is certainly
possible especially in the hills in Erie County PA and if a
persistent band of snow were to develop then somebody could have a
decent shot of snow before the snow weakens and shifts toward
Buffalo by Monday afternoon. Warm advection increases on Monday and
outside of extreme NE OH and NW PA, there will likely be just some
patchy mid and high clouds and it should begin to warm up with highs
in the 40s.

There are still some timing issue with the next front on Tuesday.
The GFS remains somewhat faster than the other models and the
forecast will stay a few hours slower than the GFS. Will keep
Tuesday dry with high temperatures up to around 50 in many areas.
Will mention a chance of rain/snow showers Tuesday night, mainly
across NE OH and NW PA.

&&

.LONG TERM /WEDNESDAY THROUGH FRIDAY/...
Just cold enough for some lake effect rain/snow showers/flurries on
Wednesday with highs in the 30s. The lake effect could linger into
Thursday but a zonal flow aloft late in the week will take the
surface high off the mid atlantic coast and winds will back to the
southwest on Friday. The next front will likely sag south across the
Great Lakes sometime early next weekend.

Temperatures will remain below normal Wednesday and Thursday, then
recover toward normal by Friday.

&&

.AVIATION /12Z Saturday THROUGH Wednesday/...
Low pressure is progged to move northeast across the southeast
lower Michigan and western Lake Erie. This storm system will
force a warm front to lift northeast across the area today. A
secondary surge of warm air will lift northeast later this
afternoon across areas southeast of Cleveland and east of
Mansfield. The warm surge may even lift northeast into Erie this
evening. Line of showers and embedded thunderstorms will
continue to move off to the east this morning. Another surge of
showers and thunderstorms is under development at this time and
will arrive during the early daylight hours. This activity will
push northeast along the developing warm front. As cold front
pushes east into the area, strong wind gusts are possible in the
most intense showers and thunderstorms and could bring wind
gusts to 45 knots or possibly higher to the surface after 20Z
across the area until about 02Z this evening. IFR with brief
LIFR possible with the cold front as well.

OUTLOOK...Non-VFR continues through Sunday and into Monday
across northeast Ohio and northwest Pennsylvania. A brief period
of Non-VFR possible Tuesday night all areas.

&&

.MARINE...
Low pressure will track across the western basin of Lake Erie today.
There is some question as to whether the low will track into Ontario
or perhaps track northeast along the spine of Lake Erie. In any
case, a south to southwest flow will continue today ahead of the
low. The air mass is rather stable and the marine layer will likely
prevent efficient mixing until the low and associated cold front
sweeps across the lake from west to east this afternoon and evening.
Will have to watch water levels in the western basin but there are
currently equipment outages so we have limited information. Masters
may want to call the Coast guard for water level information before
navigating the western basin to and early tonight.

The west to northwest gales behind the system will persist into
Sunday morning on the western basin and Sunday afternoon on the
eastern basin. Small craft advisories will be posted as the gale
warnings come down.

Winds will gradually back to southwest on Monday ahead of the next
cold front and a brisk southwest flow will continue until the
frontal passage late in the day Tuesday. Small craft advisories may
need to continue with the brisk southwest flow and will certainly be
needed again after the next cold front.

High pressure will build in from the west on Wednesday and winds
should begin to calm down on the lake.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Wind Advisory from 7 PM this evening to 10 AM EST Sunday for
     OHZ009>014-019>023-027>033-036>038-047-089.
     Wind Advisory from 4 PM this afternoon to 7 AM EST Sunday for
     OHZ003-006>008-017-018.
PA...Wind Advisory from 7 PM this evening to 10 AM EST Sunday for
     PAZ001>003.
MARINE...Gale Warning from 4 PM this afternoon to 9 AM EST Sunday for
     LEZ142>144-162>164.
     Gale Warning from 7 PM this evening to 4 PM EST Sunday for
     LEZ145>149-165>169.

&&

SYNOPSIS...Lombardy
NEAR TERM...Lombardy
SHORT TERM...Kosarik
LONG TERM...Kosarik
AVIATION...Lombardy
MARINE...Kosarik
Hazardous weather outlook, Nov 18, 5:04 AM EST, 4 hours 45 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
504 AM EST Sat Nov 18 2017

OHZ003-006-191015-
Lucas-Wood-
504 AM EST Sat Nov 18 2017

...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 AM EST
SUNDAY...

This Hazardous Weather Outlook is for northwest Ohio.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ011>014-089-PAZ001>003-191015-
Cuyahoga-Lake-Geauga-Ashtabula Inland-Ashtabula Lakeshore-
Northern Erie-Southern Erie-Crawford-
504 AM EST Sat Nov 18 2017

...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST
SUNDAY...

This Hazardous Weather Outlook is for northeast Ohio and northwest
Pennsylvania.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

Lake effect snow showers are expected to develop Sunday as much
colder air moves over the lake. The lake effect could linger into
Monday producing some accumulating snow in the snowbelt.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ142>144-162>164-191015-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
504 AM EST Sat Nov 18 2017

...GALE WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 9 AM EST
SUNDAY...

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-145>149-165>169-191015-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-
504 AM EST Sat Nov 18 2017

...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 4 PM EST
SUNDAY...

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ009-010-019>023-027>033-036>038-047-191015-
Erie-Lorain-Huron-Medina-Summit-Portage-Trumbull-Wyandot-Crawford-
Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox-
504 AM EST Sat Nov 18 2017

...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST
SUNDAY...

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio and northwest Ohio.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

There is the possibility for damaging thunderstorm winds this
afternoon and early evening ahead of the cold front.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ007-008-017-018-191015-
Ottawa-Sandusky-Hancock-Seneca-
504 AM EST Sat Nov 18 2017

...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 AM EST
SUNDAY...

This Hazardous Weather Outlook is for northwest Ohio.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

There is the possibility for damaging thunderstorm winds ahead of the
cold front this afternoon.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 18, 9:12 AM ESTAreal Flood AdvisoryCLEKnox3 hr
Nov 18, 11:59 AM ESTAreal Flood AdvisoryCLEKnox2 hr
Nov 18, 4:11 PM ESTRiver Flood WarningCLEHancock55 hr
Nov 18, 4:11 PM ESTRiver Flood WarningCLEHancock27 hr
Nov 18, 4:36 PM ESTAreal Flood WarningCLECuyahoga, Lorain, Medina, Summit12 hr
Nov 18, 4:43 PM ESTAreal Flood WarningCLEAshland, Knox, Marion, Morrow, Richland12 hr
Nov 18, 4:50 PM ESTAreal Flood WarningCLEStark12 hr
Nov 18, 5:11 PM ESTAreal Flood WarningCLEErie, Huron, Seneca12 hr
Nov 18, 5:14 PM ESTAreal Flood WarningCLEHancock12 hr
Nov 18, 5:16 PM ESTAreal Flood AdvisoryCLECrawford, Wyandot12 hr
Nov 18, 5:26 PM ESTAreal Flood WarningCLEGeauga12 hr
Nov 18, 5:28 PM ESTAreal Flood AdvisoryCLEMahoning, Portage, Trumbull3 hr
Nov 18, 5:29 PM ESTRiver Flood WarningCLEMarion50 hr
Nov 18, 5:32 PM ESTAreal Flood WarningCLESandusky12 hr
Nov 18, 5:52 PM ESTRiver Flood WarningCLEErie29 hr
Nov 18, 5:54 PM ESTAreal Flood AdvisoryCLEHolmes, Wayne11 hr
Nov 18, 6:03 PM ESTRiver Flood WarningCLELorain32 hr
Nov 18, 6:48 PM ESTRiver Flood WarningCLELake16 hr

Nearby

Flood Watches in Ohio, 2017Every flood watch in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.